×

zbMATH — the first resource for mathematics

Formules apparentées à la formule de Gauss-Bonnet pour certaines applications d’une variété à \(n\) dimensions dans une autre. (French) Zbl 0057.38102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, Zur Theorie der Überlagerungsflächen,Acta Math. vol. 65 (1935), pp. 157–191. · Zbl 0012.17204 · doi:10.1007/BF02420945
[2] Ahlfors, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Überlagerungsflächen,Acta Soc. Sci. Fen. Nova Ser. A, Tom. II, no 6 (1937). · JFM 63.0301.01
[3] C. B. Allendoerfer etA. Weil, The Gauss. Bonnet theorem for Riemannian polyhedra,Trans. Amer. Math. Soc. Vol. 54 (1943), pp. 101–129. · Zbl 0060.38102 · doi:10.1090/S0002-9947-1943-0007627-9
[4] Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closedRiemannian manifolds,Annals of Math. Vol. 45 (1944), pp. 747–752. · Zbl 0060.38103 · doi:10.2307/1969302
[5] Chern, On the curvatura integra in a Riemannian manifold,Annals of Math. vol. 45, No 4 (1945). · Zbl 0060.38104
[6] Chern, Characteristic classes of Hermitian manifolds,Annals of Math. vol. 47, No 1 (1946) · Zbl 0060.41416
[7] Lefschetz,Introduction to topology. Princeton Univ. Press 1949. · Zbl 0041.51801
[8] M.-H. Schwartz, Applications intérieures régulières dans les variétés àn dimensions,C. R. Ac. Sci. t. 230 (1950), p. 1254.
[9] M.-H. Schwartz, Formules apparentées à celles de Nevanlinna Ahlfors pour certaines applications d’une variété àn dimensions dans une autre, tome 82, 1954Bull. de la Soc. Math. de France. · Zbl 0057.31602
[10] Steenrod,The topology of fibre bundles. Princeton Univ. Press 1951. · Zbl 0054.07103
[11] Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen (I),Acta Math., vol. 90 (1953). (II) à paraître.Weil etAllendoerfer.
[12] H. etJ. Weyl, Meromorphic functions and analytic curves,Annals of Math. Studies, Princeton Univ. Press. N. J. 1943. · Zbl 0061.15302
[13] Whitney, On the topology of differentiable manifolds.Lectures in Topology, Univ. of Mich. Press 1941. · Zbl 0063.08233
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.